# SDR 03FDEA01789

- Difficulty date: October 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK NR 16 INBOARD SUPPORT RIB CRACKED.  LT WING SLAT TRACK NR 16 INBOARD SUPPORT CRACKED RIB REMOVED AND REPLACED AS PER SRM 51-31-01, VOL. II.
